# SDR DALA2017092507068

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N705DN
- Make and model: Boeing 777232
- Aircraft serial: 29742
- Aircraft time: 43,682 hours, 3,878 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Equipment Coolin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT,  THERE WAS A VERY STRONG ELECTRICAL ODOR THAT DID NOT DISSIPATE.  STATUS MESSAGE EQUIP COOLING FAN RT DISPLAYED.   CONFIRMED THE RT FAN IS RUNNING WARM & GENERATING THE BURNING ODOR. CIRCUIT BREAKER ON P210 PULLED & ELECTRICAL CONNECTOR ON FAN DISCONNECTED, CAPPED & STOWED. R & R THE COOLING FAN IAW AMM 21-27. CHECKED OK.
